# SDR VNAA2020090411102

- Difficulty date: September 3, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 14,387 hours, 13,241 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Alignment
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN INSTALLED INCORRECTLY CAUSING INTERFERENCE WITH EMERGENCY EXIT. PERFORMED OPERATIONS CHECK OF THE OVER WING EMERGENCY EXIT DOORS IAW CRJ900 AMM52-21-00-710-801-A02.  FOUND LT FORWARD OVER WING EMERGENCY DOOR TO BE HITTING AGAINST OVERHEAD STORAGE COMPARTMENT.  ALL OTHERS OPERATIONS CHECK GOOD.  ADJUSTED LT FORWARD EMERGENCY EXIT DOOR OVERHEAD STORAGE COMPARTMENT TIE RODS IAW CRJ900 AMM 25-23-01-000/400-801-A50.  OPERATIONS CHECK GOOD AT THIS TIME. NO FURTHER DEFECTS NOTED AT THIS TIME.
